RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1997, Volume 9, Issue 5, Pages 51–64 (Mi aa870)  

Research Papers

Torsion of elliptic curves over cyclotomic fields

V. A. Dem'yanenko

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (509 kB)

English version:
St. Petersburg Mathematical Journal, 1998, 9:5, 931–943

Bibliographic databases:

Received: 06.05.1996

Citation: V. A. Dem'yanenko, “Torsion of elliptic curves over cyclotomic fields”, Algebra i Analiz, 9:5 (1997), 51–64; St. Petersburg Math. J., 9:5 (1998), 931–943

Citation in format AMSBIB
\Bibitem{Dem97}
\by V.~A.~Dem'yanenko
\paper Torsion of elliptic curves over cyclotomic fields
\jour Algebra i Analiz
\yr 1997
\vol 9
\issue 5
\pages 51--64
\mathnet{http://mi.mathnet.ru/aa870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604393}
\zmath{https://zbmath.org/?q=an:0903.11018}
\transl
\jour St. Petersburg Math. J.
\yr 1998
\vol 9
\issue 5
\pages 931--943


Linking options:
  • http://mi.mathnet.ru/eng/aa870
  • http://mi.mathnet.ru/eng/aa/v9/i5/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:134
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019